MAUDE Adverse Event Report: ABBOTT MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ABBOTT MEDICAL ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100014514
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, material integrity issues with the amplifier resulted in a procedural delay.It was noted that the distal electrode of the ablation catheter had displayed abnormal imaging and no potential was displayed.Upon further inspection, it was found that the black interface of the ensite velocity amplifier had a damaged pin.The issue was resolved by using a mobile prototype from another center as a substitute.Procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One ensite velocity¿ amplifier was received for evaluation.The reported event was able to be confirmed by inspection of the logs.Based on the information provided to abbott and the investigation performed, the reported event was not able to be duplicated, however the root cause was attributed to board temperature condition due to lack of air flow into and through the amplifier.It was noted that the incoming fan filter was covered with foreign materials (dust).It is required to clean the air filter at least once a month, however, more often can be required.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.

Brand Name
ENSITE¿ VELOCITY¿ CARDIAC MAPPING SYSTEM
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ABBOTT MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23627574
Report Number2184149-2025-00193
Device Sequence Number21177557
Product Code DQK
UDI-Device Identifier05414734210713
UDI-Public(01)05414734210713(10)7609496
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K141050
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100014514
Device Catalogue Number100014514
Device Lot Number7609496
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer01/19/2026
Initial Report FDA Received Date11/23/2025
Supplement Report FDA Received Date01/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown